# SDR SWIA2020090152134

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT TRACK AT FS 574-621 LBL 9 CORRODED.   INSTALLED NEW CARGO TIE-DOWN TRACK LBL9 FS574-FS621 REF. CRJ 200 AMM USING TUC8606 DUE 10/31/20.
